Article Title

Existence of minimizers and necessary conditions for set-valued optimization with equilibrium constraints.

Journal Title/Source

Appl. Math.

Publication Date

2007

Volume

52

Page Numbers

453-472

Document Type

Journal Article

Department

Mathematics and Computer Science

Abstract

In this paper we study set-valued optimization problems with equilibrium constraints (SOPECs) described by parametric generalized equations in the form $0 \in G(x) + Q(x)$, where both $G$ and $Q$ are set-valued mappings between infinite-dimensional spaces. Such models particularly arise from certain optimization-related problems governed by set-valued variational inequalities and first-order optimality conditions in nondifferentiable programming. We establish general results on the existence of optimal solutions under appropriate assumptions of the Palais-Smale type and then derive necessary conditions for optimality in the models under consideration by using advanced tools of variational analysis and generalized differentiation.